IDEAS home Printed from
   My bibliography  Save this article

On the estimation of ordered means of two exponential populations


  • Amarjot Kaur
  • Harshinder Singh


No abstract is available for this item.

Suggested Citation

  • Amarjot Kaur & Harshinder Singh, 1991. "On the estimation of ordered means of two exponential populations," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 43(2), pages 347-356, June.
  • Handle: RePEc:spr:aistmt:v:43:y:1991:i:2:p:347-356 DOI: 10.1007/BF00118640

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Abramovich, Felix & Besbeas, Panagiotis & Sapatinas, Theofanis, 2002. "Empirical Bayes approach to block wavelet function estimation," Computational Statistics & Data Analysis, Elsevier, vol. 39(4), pages 435-451, June.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. van Eeden, Constance & V. Zidek, James, 2001. "Estimating one of two normal means when their difference is bounded," Statistics & Probability Letters, Elsevier, vol. 51(3), pages 277-284, February.
    2. Yuan-Tsung Chang & Nobuo Shinozaki, 2002. "A Comparison of Restricted and Unrestricted Estimators in Estimating Linear Functions of Ordered Scale Parameters of Two Gamma Distributions," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 54(4), pages 848-860, December.
    3. Sampson, Allan R. & Singh, Harshinder & Whitaker, Lyn R., 2003. "Order restricted estimators: some bias results," Statistics & Probability Letters, Elsevier, vol. 61(3), pages 299-308, February.
    4. repec:spr:metrik:v:80:y:2017:i:4:d:10.1007_s00184-017-0615-2 is not listed on IDEAS
    5. Youhei Oono & Nobuo Shinozaki, 2006. "Estimation of error variance in ANOVA model and order restricted scale parameters," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, pages 739-756.
    6. Garren Steven T., 2003. "Improved estimation of medians subject to order restrictions in unimodal symmetric families," Statistics & Risk Modeling, De Gruyter, vol. 21(4/2003), pages 367-380, April.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:43:y:1991:i:2:p:347-356. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.